# SDR I5EA20170401

- Difficulty date: April 14, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N803TJ
- Make and model: Boeing 737-400
- Aircraft serial: 27156
- Aircraft time: 52,037 hours, 27,751 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Master Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW OBSERVED DC FAIL LIGHTS ON THE INERTIAL REFERENCE UNITS. THE CREW THEN OVERSERVED LOW VOLTAGE ON THE AIRCRAFT MAIN BATTERY AND DIVERTED TO A NEARBY AIRPORT.  AFTER LANDING, THE ONBOARD MECHANIC OBSERVED ELECTRICAL CONNECTOR D2936 HAD BECOME DISCONNECTED FROM THE BATTERY. THE BATTERY AND BATTERY CHARGER WAS REPLACED AND THE SYSTEM OPS CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.
